Vasopastic angina of small heart vessels with normal coronary arteries confirmed by cardiac cath. Main symptoms are shortness of breath and chest tightness or pain on exertion and/or chest pain, not on exertion.
Most of the users here have kept up with my journey and challenges with MVD and heard my consistent complaints of steady pain or intense pain from spasms of the coronary arteries even tho' I am somewhat controoled by 24/7 nitro patch and cardizem. I still have break thur pain especially on exertion and that means very little exertion causing a cardiac demand.I went to a local pain management doctor ( anesthesiologist) and with good timing was just started a week ago on a newly released drug intended for continuous use in the prescence of moderate to severe pain. Of course the concern with pain control for me is tempered with getting the exact dose that does not mask my signals of distress: chest pain and SOB for which I need to use nitro spray.
This is working! I have reduced pain, big time, and I still get the signal of distress with feeling the chest tightness and getting short of breath which means I must stop, then decide on the nitro. Emory is ok with this and when seen yesterday they were very pleased with my change. This is very good news. Google this med: exalgo (trade) or what it's known as: hydromorphone. I am very happy. And I hope this continues. I've had pain for 5 years and that's too long. Pain control needs to be incorporated into the management of this MVD. Joan.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.